# SDR ASOA00061

- Difficulty date: May 25, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 1104SD100101
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4639 - CREW SELECTED FLAPS TO 8 DEGREES AND FLAPS FAIL MESSAGE APPEARED ON EICAS.  CREW FOLLOWED PROCEDURES AS LAID OUT IN ABNORMAL SECTION OF QRH PAGE 8-8.  CREW INFORMED ATC OF SITUATION, DECLARED AN EMERGENCY, AND REQUESTED EMERGENCY VEHICLES BE STANDING BY.  CAPTIAN SAFELY PERFORMED A ZERO FLAP LANDING.  MAINTENANCE REPLACED LEFT AND RIGHT FLAP ACTUATORS, BPSU''S AND FLEX SHAFTS.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
